# SDR FDEA202110082490

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 75,219 hours, 25,464 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO OAK GOT TE FLAP DISAGREE WHILE EXPENDING FLAPS THROUGH 15 . WENT AROUND.  DISCOVERED HANDLE WAS STUCK BETWEEN FLAPS 15 AND 20.  RAN QRH.  DECLARED EMERGENCY.  LANDED  UNEVENTFUL IN OAK.  FLAPS RETRACTED NORMALLY AFTER LANDING.    REFERENCE WRI 27-50 / 7922 FOR ALL THE WORK PERFORMED. C/W STEP 1 OF MTSI, FOUND   LEVER XMT AND LEVER DISAGREE ON FSEU #1 FAULT HISTORY. NO FAULTS FOUND ON FSEU   #2 AND #3. C/W STEP 2 OF MTSI, CYCLED FLAPS FROM UP TO FLAP 30 COMPLETING 3 CYCLES.   NO BINDING AND DISCREPANCIES NOTED.  PERFORMED BITE CHECK OF FSEU'S AFTER   CYCLING FLAPS, NO FAULTS NOTED. A/C OK TO CONT SERVICE.
